Real Analysis Exchange

A Note on the Uniqueness Property for Borel G-measures

Alexander Kharazishvili

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In terms of a group \(G\) of isometries of Euclidean space, it is given a necessary and sufficient condition for the uniqueness of a \(G\)-measure on the Borel \(\sigma\)-algebra of this space.

Article information

Source
Real Anal. Exchange, Volume 43, Number 1 (2018), 223-234.

Dates
First available in Project Euclid: 2 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.rae/1525226432

Digital Object Identifier
doi:10.14321/realanalexch.43.1.0223

Mathematical Reviews number (MathSciNet)
MR3816441

Zentralblatt MATH identifier
06924883

Subjects
Primary: 28A05: Classes of sets (Borel fields, $\sigma$-rings, etc.), measurable sets, Suslin sets, analytic sets [See also 03E15, 26A21, 54H05] 28D05: Measure-preserving transformations
Secondary: 03E25: Axiom of choice and related propositions

Keywords
Euclidean space group of isometries \)G\)-measure, the uniqueness property.

Citation

Kharazishvili, Alexander. A Note on the Uniqueness Property for Borel G -measures. Real Anal. Exchange 43 (2018), no. 1, 223--234. doi:10.14321/realanalexch.43.1.0223. https://projecteuclid.org/euclid.rae/1525226432


Export citation